# SDR AALA202212124876

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 36,276 hours, 15,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INBOARD AFT FLIGHT ATTENDANT FLASHLIGHT UNDER JUMPSEAT NEAR R2 DOOR DOES NOT TEST PROPERLY. REPLACED WITH SERVICEABLE UNIT PER B737 AMM 25-64-00.
